The Wirthmuller isomorphism revisited

J. Peter May

We show how the formal Wirthmuller isomorphism theorem simplifies the proof of the Wirthmuller isomorphism in equivariant stable homotopy theory. Other examples from equivariant stable homotopy theory show that the hypotheses of the formal Wirthmuller and formal Grothendieck isomorphism theorems cannot be weakened.

Keywords: Equivariant stable homotopy category, $G$-spectra, Wirthmuller isomorphism

2000 MSC: 55P42, 55P91

Theory and Applications of Categories , Vol. 11, 2003, No. 5, pp 132-142.

TAC Home